# SDR SWIA202002248808

- Difficulty date: December 16, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS349.00 FORWARD OF AVIONICS DOOR CUT-OUT THREE GROUNDING POINTS  N3598/N3597/N3596 AND FRAME IS CORRODED.   (C-CHECK) RO 2/20/2020   GROUNDING POINTS  N3598/N3597/N3596 IS ON FS 333.00 AND NOT ON FS349.00. FRAME FS333 HAD 100% MATERIAL LOSS AND FOUND TO BE OUT OF LIMITS PER CRJ200 SRM. REMOVED AND REPLACED CORRODED FRAME @ FS 333.00 IAW CRJ200 SRM. SEE CAMP 20340917 FOR PRESSURAZATION CHECK.
